# SDR MASA99048

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105YV
- Make and model: Beech 1900D
- Aircraft serial: UE105
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222501001
- Condition: Noisy
- Location: Radar System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 444 - ABQ-ROW - THE CREW HEARD A NOISE LIKE PELLETS HITTING THE AIRCRAFT COMING FROM NEAR THE NOSE GEAR AREA.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NOISE TO BE COMING FROM THE WEATHER RADAR ANTENNA.  THERE WERE NO DEFECTS FOUND IN THE WEATHER RADAR SYSTEM.  AS THE SYSTEM WAS FULLY OPERATIONAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE RADAR ANTENNA WAS REPLACED AS A PRECAUTIONARY MEASURE.  (M)
